# SDR QXEA2022111800320

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000762
- Aircraft time: 10,694 hours, 6,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: SG99043
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOW STRIP ON FLOOR AT 1C CAME OFF. REMOVED FROM SERVICE. RE SECURED PHOTOLUMINESCENT STRIP AT 1C IAW E175 AMM TASK 33-50-21-400-801-A. STRIP OPERATES AS NORMAL. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
